MathSciNet Relay Station
MathSciNet bibliographic data
MR133065 (24 #A2901) 52.45 (10.25)
Oler, Norman A finite packing problem. Canad. Math. Bull. 4 1961 153–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement